I was diagnoised with abdomimal tuberculosis six months ago. I am nearing the completion of treatment. I experienced pain in my right chest while playing cricket. It occurs while breathing. Should i consult a doctor or it might be a minor problem. I am taking medicines now also and my treatment will get over in a month from now.
Hi, and thanks for your medical question on eHealth forum!
A pain in right side of chest that you experience while playing cricket or breathing can be due to costochondritis, which causes pain and tenderness at points where your ribs attach to your breastbone. The inflammation around the joint area gives sharp pain on taking a breath. This can also cause tenderness on pressing the area which pains. An orthopedic doctor can diagnose this for you. Generally there is no cause. However it can be due to infection, blow, injury, or fibromyalgia. It usually goes away on its own. Otherwise it can be treated with muscle relaxants, and non steroidal anti inflammatory drugs.
It can also be muscle pull. Shingles can also start this way. However, since you are on anti-tubercular, it would be advisable to get a liver function test done to see whether the drugs have caused any damage to the liver. Since a confirmed diagnosis cannot be given on net please consult your doctor. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Tuberculosis , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.